# SDR HNAA2011100600301

- Difficulty date: September 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LT STAB INBD L/E BONDING STRAP.  REMOVED CORROSION ON BONDING STRAP OF LT HORIZONTAL STAB INBD L/E.  FOUND TO BE WITH IAW SRM 57-10-16.
